# SDR FDEA202210252655

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 34,164 hours, 18,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: A57111215202
- Condition: Cracked
- Location: Frm 47 L33-34r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE, FASTENER "C" HOLE FOUND CRACK SIGNAL REPAIRED THE CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE CRACKED FASTENER Ï¿½CÏ¿½ HOLE PER SB: A300-57-6113(REV.01) AND   DWG: R57110371(ISSUE.L) AND EA: 6-5710-T0370822 P1, TITLE: WINGS - BASIC WING   STRUCTURE - RH WING REAR SPAR HOLE C CRACK REPAIR - SB A300-57-6113. THIS IS   CATEGORY C REPAIR. LIFE LIMITED SOLUTION: 6 MONTHS. MAJOR REPAIR IAW FEDEX   GMM6-2-100.
